MAUDE Adverse Event Report: Synthes GmbH Locking Screw; Screw, fixation, bone

Synthes GmbH Locking Screw; Screw, fixation, bone
Catalog Number 212.211
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was frequent issues getting 2.4mm locking screws to engage near cortex.Customer did not specify any particular screw length, but thinks it happens with all lengths that customer uses.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H11: additional narrative: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.

Brand Name
Locking Screw
Common Device Name
Screw, fixation, bone
Manufacturer (Section D)
Synthes GmbH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
Monument
1101 synthes avenue
monument CO 80132
Manufacturer Contact
elba bello
1302 wright lane east
west chester, PA 19380
+1(908)386-3534
MDR Report Key50773928
Report Number8030965-2026-09368
Device Sequence Number18571167
Product Code HWC
UDI-Device Identifier10886982152183
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K000682
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number212.211
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/25/2026
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown